# SDR 99ZZZX2562

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77FT
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449018
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 10073805
- Condition: Cracked
- Location: Spinner
- Part time: 288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT EACH MOUNTING BOLT HOLE (DOESN'T HAVE ANY DYNAMIC BALANCING WEIGHTS ATTACHED TO BULKHEAD).  SUBMITTER STATED NEEDS RE-DESIGN TO HEAVIER METAL OR DOUBLER.
